IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Manipulation of Optimal Matchings via Predonation of Endowment

  • Gloria Fiestras-Janeiro
  • Flip Klijn

    ()

  • Estela S?chez

In this paper we answer a question posed by Sertel and Sanver (2002) on the manipulability of optimal matching rules in matching problems with endowments. We characterize the classes of consumption rules under which optimal matching rules can be manipulated via predonation of endowment.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://pareto.uab.es/wp/2003/56103.pdf
Download Restriction: no

Paper provided by Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) in its series UFAE and IAE Working Papers with number 561.03.

as
in new window

Length: 16
Date of creation: 12 Mar 2003
Date of revision:
Handle: RePEc:aub:autbar:561.03
Contact details of provider: Postal: 08193, Bellaterra, Barcelona
Phone: 34 93 592 1203
Fax: +34 93 542-1223
Web page: http://pareto.uab.cat
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. James Schummer, 1997. "Manipulation Through Bribes," Discussion Papers 1207, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  2. Eso, Peter & Schummer, James, 2004. "Bribing and signaling in second price auctions," Games and Economic Behavior, Elsevier, vol. 47(2), pages 299-324, May.
  3. Murat Sertel, 2000. "Manipulability of the Men-(Women) Optimal Matching Rule via Endowments," Departmental Working Papers 0014, Bilkent University, Department of Economics.
  4. Jordi MassóAuthor-Email: jordi.masso@uab.es & Alejandro Neme, 2003. "Bribe-proof Rules in the Division Problem," UFAE and IAE Working Papers 571.03, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:aub:autbar:561.03. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Xavier Vila)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.